Research ArticleOpen accessIn the abstractMathematical Model of Double Pass Photovoltaic Thermal Air Collector with FinsEbrahim M. Ali Alfegi, Kamaruzzaman Sopian, Mohd Yusof Hj Othman, Baharudin Bin YatimAmerican Journal of Environmental Sciences, Vol. 5, Issue 5 · 31 Oct 2009 · 8,011 accessesView PDFCite
41 articles for “partial differential equations”
Set a search alertResearch ArticleOpen accessIn the abstractSoret and Dufour Effects on Natural Convection Flow Past a Vertical Surface in a Porous Medium with Variable Surface TemperatureHassan A.M. El-ArabawyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,489 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Solutions of Mass Transfer over a Stretching Surface with Chemical Reaction and Suction/InjectionHassan A.M. El-ArabawyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,515 accessesView PDFCite
Research ArticleOpen accessIn the abstractMNM1D: A Numerical Code for Colloid Transport in Porous Media: Implementation and ValidationTiziana Tosco, Rajandrea SethiAmerican Journal of Environmental Sciences, Vol. 5, Issue 4 · 31 Aug 2009 · 8,298 accessesView PDFCite
Research ArticleOpen accessIn the abstractIterative Numerical Method of Gate Turn-Off Thyristor: Comparative Study Between Si and SiCS. M. Zahim, M. Norainon, J. M. Shawal, R. I.R.M. TaufikaAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 2 · 30 Jun 2009 · 8,128 accessesView PDFCite
Research ArticleOpen accessIn the abstractDiffusion of Radioactive Materials in the AtmosphereAbdul-Wali Ajlouni, Manal Abdelsalam, Hussam Al-Rabai’ah, Abdullah M.S. AjlouniAmerican Journal of Environmental Sciences, Vol. 5, Issue 1 · 28 Feb 2009 · 7,701 accessesView PDFCite
Research ArticleOpen accessIn the abstractElectric Voltage Control as an Implementation of Neural Network ApplicationsA. A. Al-Rababah, U. A.Al-RababahJournal of Computer Science, Vol. 4, Issue 10 · 31 Oct 2008 · 6,297 accessesView PDFCite
Research ArticleOpen accessIn the abstractHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,802 accessesView PDFCite
Research ArticleOpen accessIn the abstractThree Dimensional Flow Analyses in a Diagonal Type MHD GeneratorTriwahju Hardianto, Nobuomi Sakamoto, Nob. HaradaAmerican Journal of Applied Sciences, Vol. 3, Issue 8 · 31 Aug 2006 · 6,919 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordThe Solution to Some Hypersingular Integral EquationsAlexander G. RammJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,686 accessesView PDFCite